# SDR AU970332

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Elbow
- Part number: MS208234D
- Condition: Loose
- Location: Lt Eng Oil Line
- Stage of operation: CR
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE OIL PRESSURE LINE 45 DEGREE ELBOW FITTING LOOSE AND LEAKING - FITTING IS LOCATED ON THE CABIN HEAT EXCHANGER EXHAUST MANIFOLD
